Since 1978
Published in Sarov (Arzamas-16), Nizhegorodskaya oblast

RUSSIAN FEDERAL
NUCLEAR CENTER -
ALL-RUSSIAN RESEARCH INSTITUTE
OF EXPERIMENTAL PHYSICS
 
 Русский |  English
ABOUT EDITORIAL BOARD PUBLICATION ETHICS RULES FOR AUTHORS AUTHORS ARCHIVE MOST RECENT ISSUE IN NEXT ISSUE PAPER OF THE YEAR




ANALYTICAL INTEGRATION OF TRANSPORT EQUATION OVER THE FREE PATH LENGTH FOR TIME-DEPENDENT CASES

S.N. Sheludko
VANT. Ser.: Mat. Mod. Fiz. Proc 1994. Вып.2. С. 22-26.

      Partial analytical integration (over all free path lengths) of the terms from Von Neumann series, describing transport equation solution is executed. Calculations are performed for the problem on homogeneous infinite medium and infinite plane instantaneous source. The results are presented in a form of analytical formulae.
      The data obtained can be used to construct local estimation for the Monte Carlo method in the problems, related to deep penetration of radiation into material.










[ Back ]


 
 
 
© FSUE "RFNC-VNIIEF", 2000-2024